[Question #2269] Urethra, penis, tongue, and hands pain

44 months ago
Four years ago I kissed a woman and had oral sex. A few weeks later I had what looked like a small cut under my fore skin and then 2 painful itchy lines under my penis and one on my forskin over the top. I was looked at by a doctor and also a navy coreman who both discounted herpes. There were rumors that the girl had herpes I heard after the fact. Since then the areas mentioned before have been sensitive and my urethra has had pain almost everyday. Also an area of my scrotum that was licked. When my underwear touches there it is sensitive. Whatever this is is affecting the palms of my hands as well. Also my entire tongue tingles similarly. Recently did std panel that was negative for everything including hsv 1 and 2.  What is your advice?
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
44 months ago
Welcome to the forum. Thanks for your question.

Some of these symptoms, such as something that "looked like a small cut", could occur with herpes, but this isn't typical. And the others, like "painful itchy lines" and sensitivity to touch (without visible blisters or sores) simply do not occur with herpes. And herpes certianly cannot affect the palms or tongue. Finally, with negative blood test for HSV 1 and 2, the evidence is complete:  Something other than herpes explains these symptoms. In addition, no other STDs are possible explanations. I'm confident these symptoms not due to any infection of any kind from the oral sex and kissing episode 4 years ago.

I hope this information is helpful. Let me know if anything isn't clear.

HHH, MD
---
44 months ago
What can transfer to the palms with say masterbation and also affect the tongue?  Doxycycline and  Metronidazole seemed to have no affect except my tongue cleared with 2g of metronidazole. Of course I'm not sure it was the cause, but it seemed to be. Have moved to 1g a day for one week. No change to hands or genitals.
H. Hunter Handsfield, MD
H. Hunter Handsfield, MD
44 months ago
As I said, no STDs could do anything like this, and I cannot think of any other (non-STD) infections either. I can imagine a coated tongue, which might be due in part to normal oral bacteria, perhaps improving with metronidazole, but I suspect that was a coincidence. It would be irrational to continue taking metronidazole in any dose.

I'm pretty sure this is an obsession over a sexual exposure you regret, and I remain confident you have no infection from it.

---